# SDR GLBA20091110F

- Difficulty date: November 6, 2009
- Submitted: November 20, 2009
- Operation: Air carrier
- Aircraft: N195GL
- Make and model: Beech 1900D
- Aircraft serial: UE195
- Aircraft time: 29,267 hours, 37,310 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE SCHEDULED MX, A STEPPED LOCK FASTENER WAS FOUND IN THE LT WING SPAR AT WS 124.588.  DEPTH OF THE STEP IS APPROX .150" DEEP.  MAINTENANCE REPAIRED THE AFFECTED AREA AND PERFORMED THE REQUIRED RII INSPECTIONS I.A.W. E.O. 09-1900-57-006. MATERIALS UTILIZED FOR THE REPAIR ARE INCLUDED IN THE ENGINEERING ORDER.
